View Single Post
Old 06-17-2007, 08:54 AM   #1
apoxtle apoxtle is offline
Newbie
(male)
 
Join Date: Jun 2007
Location: san diego, ca. 91917
Posts: 1
apoxtle HB User
effexor and sexual dysfunction

hello, my wife has recently started started taking effexor for depression. we have been reading a lot about the side effects and most seem to be passing.
the biggest side effect we have noticed is the lack of sex drive, this is not returning. everythis we have been reading says that effexor has a high rate or sexual side effects. we made an appt. to talk with the dr. about it and she told us that effexor does not have sexual side effects. we asked about mabye trying a different medication without a lower rate of that type of side effect like wellbutrin but she did not want to consider at all trying something else. my wife and i definatly do not want that part of our relationship to disappear. should we give the effexor more time or get a 2nd opinion? any help would be great. thanks